A 20-year-old female client who tried lysergic acid diethylamide (LSD) as a teen tells the nurse…

A 20-year-old female client who tried lysergic acid diethylamide (LSD) as a teen tells the nurse that she has bad dreams that make her want to kill herself. Which is the explanation for this occurrence? 1. These occurrences are referred to as hold-over reactions to the drug. 2. These are flashbacks to a time when the client had a “bad trip.” 3. The drug is still in the client’s body and causing these reactions. 4. The client is suicidal and should be on one-to-one precautions.

Needs help with similar assignment?

We are available 24x7 to deliver the best services and assignment ready within 3-8hours? Order a custom-written, plagiarism-free paper

Get Answer Over WhatsApp Order Paper Now

Do you have an upcoming essay or assignment due?

All of our assignments are originally produced, unique, and free of plagiarism.

If yes Order Paper Now